MathSciNet Relay Station
MathSciNet bibliographic data
MR1355296 (96h:54025) 54H05 (04A15 54C35)
Calbrix, Jean $k$-spaces and Borel filters on the set of integers. (French) Trans. Amer. Math. Soc. 348 (1996), no. 5, 2085–2090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement